User Reviews for Tribenzor
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Tribenzor.
Reviews for Tribenzor to treat High Blood Pressure
Review by Anonymous (taken for less than 1 month):
I am only on day 4, and this medication is working better for me to lower my numbers than Diovan, but I am having a lot of muscle aches and pains. My body feels a bit like I have the flu but I am not feverish or sick....I just hurt all over. Just wondering if anyone else experienced that and if it will get better after a time.
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
March 26, 2015 4:30 PM
Review by Chief24433:
After trying 8 other medications, this product started working in 7 days and consistently controls my blood pressure WITHOUT side effects!
|6 users found this comment helpful. Did you? Yes No||Report as inappropriate|
November 26, 2013 7:09 PM
Review by ndcxyz123:
I tried more hypertension medicines than I can count. They all had the undesirable side effect of a mental fogginess. Tribenzor does not have this side effect and has my blood pressure totally under control. I have no lack of mental clarity related to the medicine. The only side effect is very intense dreams. Not necessarily pleasant or unpleasant, just intense.
|2 users found this comment helpful. Did you? Yes No||Report as inappropriate|
August 1, 2013 2:20 PM
Review by OZZY01:
I have been on several blood pressure pills within the last 7 - 8 years, and never had any luck with getting my blood pressure lowered until my doctor put me on Tribenzor. Now my blood pressure is always normal, and the only side effects is the occassional heart rate may be up while I'm at rest sometimes and occassional dry mouth, but I have never felt better in all my life. Worth the extra money as far as I'm concerned.
|5 users found this comment helpful. Did you? Yes No||Report as inappropriate|
May 15, 2013 12:54 PM
Review by Mike1323:
Great medication. My pressure prior to using Tribenzor averaged 160-170 / 90-95. It is now averaging about 130/75. I have been taking it for just over a month. Minimal side effects, mostly slight dizzy spells when getting up too quickly. I previously used many combinations of individual pills with mostly negative results. I highly recommend this combination all in one pill.
|25 users found this comment helpful. Did you? Yes No||Report as inappropriate|
August 24, 2011 6:57 PM
Review by Tired of coughing:
This was my first experience with high blood pressure medication. I have been taking it since December 2010 and I developed a persistent cough (my chest hurts and its annoying to have people asked if I had done something for my cough). My doctor refused to change the medicine. I changed the doctor.
|21 users found this comment helpful. Did you? Yes No||Report as inappropriate|
July 18, 2011 9:09 AM
Review by Repo man:
Seem to have a higher resting pulse rate 97-110. Other than that other medicines just got my blood sugar down to 145/94 now I'm at 127/78. It didn't make me tired during the day so I just take it at bedtime and really seem not to have any side effects, other than my pulse rate jacked up some. I check my blood sugar 2x a day.
|11 users found this comment helpful. Did you? Yes No||Report as inappropriate|
May 8, 2011 6:10 PM
Review by jewel3:
I am currently experiencing negative side effects which include headaches, dizziness, sneezing, runny nose, lips tingling, joint and muscle pain. I did not experience these symptons while I was taking Benicar HCT and Amlodipine.
|27 users found this comment helpful. Did you? Yes No||Report as inappropriate|
February 2, 2011 9:03 PM
Review by No Experimenting:
I have been on this medicine for almost 2 months. On the plus side it lowered my blood pressure effectively. My readings are excellent! Now the minuses. I always feel lightheaded and dizzy. My mouth feels dry and I keep feeling like I have to clear my throat. Everyday around 2:45 I become extremely tired and nod off. It is hard to fight through this. I constantly feel queasy. 5 days ago around the same time I started feeling extremely nauseous and began to sweat heavily. When I stood up to go to the bathroom I felt dizzy to the point I strongly thought I was going to pass out. My vision also became blurry. I sat on the floor, then laid down. Within 1 minute the feelings subsided. I think this is the medicine doing this.
|65 users found this comment helpful. Did you? Yes No||Report as inappropriate|
January 19, 2011 9:50 AM
Learn more about High Blood Pressure
Micromedex® Care Notes:
- Chronic Hypertension
- Chronic Hypertension, Ambulatory Care
- Hypertension, Ambulatory Care
- Hypertensive Crisis
Related encyclopedia articles:
- Aging changes in vital signs
- Blood pressure measurement
- Blood pressure monitors for home
- Drug-induced hypertension
- Fluorescein angiography
- HELLP syndrome
- High blood pressure
- High blood pressure and diet
- High blood pressure medications
- Malignant hypertension
- Microalbuminuria test
- Renovascular hypertension
- Sodium in diet
Symptoms and treatment for: